Side Effects Not Mentioned –

Jan. 15, 2018 – A 6-year-old Texas girl suffered shocking side effects from flu medication — and her parents are urging people to be better informed about the common antiviral drug and other meds. The family, who preferred to remain unnamed, said that the girl was given Tamiflu to reduce flu symptoms. As a result, she hallucinated, tried to run away from school and, they believe, tried to hurt herself. “The second story window was open, which is in her bedroom, and she used her desk to climb up onto it. She was about to jump out the window when my wife came up and grabbed her,”…
Full Story @ NYDailyNews.com

SIGN UP TODAY!

Subscribe now and receive a FREE download of Russell Brand's interview with Dr. Gabor Maté (3/22/20) as they discuss: The Coronavirus, the infodemic, fear, acceptance, addiction, good books, and turning crisis into opportunity. Courtesy of Addiction Recovery eBulletin® with permission from Russell Brand and Dr. Gabor Maté.